Jump to content
×
Are you looking for the BariatricPal Store? Go now!

ProCare Health One A Day Vitamin



Recommended Posts

So I've been taking the ProCare Health One A Day Vitamin with 45 mg of Iron for probably about a month now. In the beginning I had no issues with them (whether I had food in my stomach or not) but for the last week or two I feel nauseous for like 15 min or more after taking them. To be fair I don't always have something in my stomach when taking them so that's understandable, but many times I at least have some fruit or an egg before taking it in the am.

Just wondering if anyone else has issues too? What do you eat before taking it? I wonder if I should just switch to taking it after dinner instead. After I've eaten something of more substance? Not sure why it was fine initially and now I'm having issues.

Share this post


Link to post
Share on other sites

Multivitamins always made me nauseous too. I had to take two a day so I took one in the am & one in the pm to offset some of the nausea. I was so glad when I could stop taking them when I got to maintenance. (My blood work showed I didn’t need them.)

The causes could be simply not having enough on your tummy - Protein rich would be better then fruit. Certain Vitamins are known for causing nausea - Iron, E, A, etc. Taking more than you need can result in nausea too.

Try a different brand & maybe one with less iron & see if that helps.

This article may be helpful: https://www.womenshealthmag.com/health/a19912535/reasons-vitamins-cause-nausea/

Share this post


Link to post
Share on other sites

I take Bariatric Pal One-a-Day, which is the most complete and economical brand: a year for $99. It's a fast-dissolving capsule.

Share this post


Link to post
Share on other sites

Thanks for the feedback. I just started using these and wanted to give them a good go before switching. Plus I'm only 1 month into a 3 month supply. Maybe I will try taking them after dinner or eat more Protein rich food before taking it as suggested.

Share this post


Link to post
Share on other sites

I have been taking the same ProCare Vitamin as you for about a year now and I have never had any nausea, but I do take it with my morning Protein Shake.< br>I've never been someone that gets nausea from Vitamins though. I know it can be a real problem for some people. Maybe try it with food and see if that helps. Good luck!

Sent from my Nokia 7.2 using BariatricPal mobile app

Share this post


Link to post
Share on other sites

6 hours ago, STLoser said:

I have been taking the same ProCare Vitamin as you for about a year now and I have never had any nausea, but I do take it with my morning Protein Shake.< br>I've never been someone that gets nausea from Vitamins though. I know it can be a real problem for some people. Maybe try it with food and see if that helps. Good luck!

Sent from my Nokia 7.2 using BariatricPal mobile app

Yeah most definitely gonna give it a better try with more food in my stomach cause I love that this has more than enough of what I need and it's only one a day!

Share this post


Link to post
Share on other sites

I take the ProCare Health 1 a day 45 mg Iron. I tried the chewable but it was just disgusting. I started the capsules 2 weeks post-op. I take them right before bed, which is when I take most of my meds. I generally only have Water in my stomach at that point, but maybe I don't get nauseous because I go right to sleep afterwards? But again, I've only been taking them about a week or a few days more than that, so maybe I'll start to get nauseous. I want to stick with these because they were one of the only brands among those listed as acceptable by my surgery center that was truly one a day.

Share this post


Link to post
Share on other sites

I take the same Vitamin and take them In the morning with my Protein Shake I drink for Breakfast along with taking my other meds. Like you I was fine for a while but one day it made me sick as can be and the only thing I can think of is I must’ve taken less of the Protein shake before I swallowed the vitamin (I never had issues with Vitamins so I didn’t pay attention to this). Anyways, I have made it a point now to take my vitamin with the last sip of My protein shake and I have been fine ever since. You could just as easily take it with dinner though like you mentioned.

Share this post


Link to post
Share on other sites

Strange, right? But yeah, I do believe it was because I didn't have enough food in my stomach when this was happening. I have since made it a point to make sure that I do and haven't had issues since.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Trending Products

  • Trending Topics

  • Recent Status Updates

    • UniquelyMe28

      Exciting news for me. Found out I will be having my surgery October 25th! 
      · 0 replies
      1. This update has no replies.
    • Jrule

      Any od 63 years old  or older having weight loss surgery or have had weight loss surgery.
       
       
      · 0 replies
      1. This update has no replies.
    • HeBrokeTheChains

      I had surgery on September 27th and I am one of the very blessed ones that have had no pain to speak of besides a couple days of gas pain. I have lost 9 lb since surgery, and I am feeling a little like I should have lost more by now. Is that realistic? Or am I being too fussy?
      · 0 replies
      1. This update has no replies.
    • QUEEN2021

      Hello everyone.. I had my surgery on Sept 30th 2021.. and it has been an horrible experience to me. I can't hold down fluids or soft food. so much mucus is coming up!! and I'm spitting all day. I'm so sad over this journey. is anyone having this same issue? if so, what are you doing about it. 
      · 1 reply
      1. SleeverSk

        Are you on meds for reflux? If not you should be at this point. If you are already on reflux meds get in touch with your surgeon asap as this is not normal. If fact i would be getting in touch with the surgeon either way. I hope your issue is resolved and you feel better soon

    • Meganator

      Tomorrow is the big day! Getting sleeved in the morning and possibly spending a dark and stormy night in the hospital after. I'm actually excited about that because rain on wedding days and birthdays is considered a sign of good luck- so wouldn't a commitment of re-birth qualify as well?
      Can't wait to see y'all on the other side!
      · 0 replies
      1. This update has no replies.
  • Recent Topics

  • Hot Products

  • Sign Up For
    Our Newsletter

    Follow us for the latest news
    and special product offers!
  • Together, we have lost...
      lbs

    PatchAid Vitamin Patches

    ×